advertisement
Question
Posted by: worried | 2009/08/18

anti-depressants- taken for too long?

I have been on zoloft since feb last year (18 months). I have had energy, confidence and a clear mind. Have also been calm and able to deal with life. I have always taken half a tablet as the side effects ( especially insomnia) were unbearable on the full dose. For the past 6 months I only use half a tablet Mon- thurs. Now, it has become a crutch for me, but I do feel more in control when I use it. Have I been on Zoloft for too long? Terrified that once I stop, the depression and anxiety will return full force. Also saw a psycologist for several months. Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Answered the other time you posted this question

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement